# SDR CA190329028

- Difficulty date: March 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 101,499 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BACR13CF2A
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW RECEIVED A GEAR DISAGREEMENT MSG, HAD 3 IN THE GREEN SPOKE TO MTC, DECLARED A PAN PAN, LANDED WITHOUT INCIDENT.  FIM 32-71-00-815/803 C/OUT, FOUND K904 FAULTY. RELAY K904 REPLACED IAW SWPM 20-81-22. TAILSKID OPS TEST C/OUT IAW AMM 32-71-00-715-001. SERVICEABLE.
